# SDR TWAA9802203

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 4990 · APU Oil System
- Part: Oil Regulator
- Part number: 1601262
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 842 - AIRCRAFT WAS OPERATING WITH THE LT GENERATOR PLACARDED INOPERABLE PER MEL.  IN-FLIGHT, THE APU AUTO SHUTDOWN WITH EICAS MSG - APU LOW OIL PRESS.  DIVERTED TO STL.  REPLACED THE LEFT IDG AND PLACARDED THE APU INOP PER MEL.  AIRCRAFT OPERATED TO LAYOVER STATION WHERE THE APU OIL COOLER/REGULATOR WAS REPLACED.  CHECK-C 1-19-98 AT LAX.  (X)
